# SDR CA120103004

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 14,814 hours
- Engine: Ge GE90110B1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING THE CRUISE APPROXIMATELY 4 HR PRIOR TO LANDING AT DESTINATION THE CREW REPORTED LOW HYDRAULIC QTY IN THE CENTER HYD SYSTEM.  THE CREW DECLARED AN EMERGENCY, PAN, PRIOR TO LANDING AND WAS MET BY EMERGENCY VEHICLES ON ARRIVAL.  THE CREW SHUT THE ENGINES DOWN ON THE RUNWAY AND WAS TOWED TO THE GATE.  INSPECTION AT THE GATE SHOWED TIRE DAMAGE AND BRAKE LINE DAMAGE AS WELL.  THERE WAS A KNOWN POSSIBILITY OF TIRE DAMAGE AFTER THE DEPARTURE BECAUSE FOD WAS FOUND ON THEIR DEPARTING RUNWAY NEAR THEIR DEPARTURE TIME.  FOUND NR 4 BRAKE HYD HOSE DAMAGED DUE NR 4 TREAD LOSS. LINE CAPPED AND STOWED.  ADDED 37 QTS HYD FLUID. LEAK CHK OK.
